- May 17, 2013 at 11:36 pm #104711
Anyone else experience this? Right now I’m taking a break from antifungals, and a slight anxiety creeping up on me. Just comes out of the blue, I ahd to take some nystatin to get the worst of it..May 18, 2013 at 5:30 am #104739
alexalgebraMemberTopics: 41Replies: 643
I feel worse in the rain and cold, actually. Wanna trade? LOLMay 18, 2013 at 11:04 am #104743
Haha, sure 😉
Guess it depend on how much the candida/or other fungi has spread and how much the immune system has “allowed” it to live in the lungs and skin tissue.May 19, 2013 at 5:56 pm #104803
rasterParticipantTopics: 104Replies: 6821
I would focus on your liver because the nystatin could affect this organ…
I would try out the herb ashwaghanda (mispell) if you can find it…we have some posts on the forum about this herb.
-rasterMay 20, 2013 at 7:08 pm #104852
I’ll do that Raster 🙂 Thanks …now on to the search for it
My liver and kidney counts are fine, got the tested 2 times. Still hurts a little when I eat, but we are looking into gallbladder issues.May 21, 2013 at 12:18 pm #104884
mrs.candidaMemberTopics: 53Replies: 454
I used to always feel worse in warm climates, and in the summer heat. I think my treatment has helped because I was recently in the south of Italy, it was hot and I did fine.
I’ve been wondering if the heat doesn’t cause die off. Maybe that’s what your experiencing.
You must be logged in to reply to this topic.